# SDR WX0A071853

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32 & 33 EMERGENCY LIGHTS INOPERATIVE.  R & R ROW 32 & 33 EMERGENCY LIGHT BATTERIES IAW AMM 33-53-00, OPERATIONS CHECKED GOOD.
